Oklahoma, 2011Tornadoes and Damaging Winds in Oklahoma, August 10, 2011
August 10, 2011 · NWS TSA · 23 events in 11 counties and zones
Strong to severe thunderstorms developed during the early morning hours of August 10th near a stationary frontal boundary that extended across eastern Oklahoma. Strong, damaging winds occurred across much of eastern Oklahoma as these storms moved across the region as well as a tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 8
- Property damage
- $126,000
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Strong to severe thunderstorms developed during the early morning hours of August 10th near a stationary frontal boundary that extended across eastern Oklahoma. Strong, damaging winds occurred across much of eastern Oklahoma as these storms moved across the region as well as a tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Aug 9, 10:54 PM CST, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 9, 10:54 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1154 PM CDT TUE AUG 9 2011
.DISCUSSION...
THE 06Z AVIATION DISCUSSION IS INCLUDED BELOW.
&&
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
STORMS OVER SOUTHERN KS AND CENTRAL OK WILL EVENTUALLY SWEEP EAST
AND AFFECT THE NE OK AND EVENTUALLY NW AR TERMINALS LATER TONIGHT
AND WEDNESDAY MORNING. MORE STORMS OVER SW NEB MAY ORGANIZE INTO
A COMPLEX AND SWEEP SOUTHEAST INTO THE REGION WEDNESDAY MORNING. A
BOUNDARY PUT OUT FROM THE OVERNIGHT STORMS WILL LIKELY FIRE UP
STORMS ALONG AND SOUTH OF I-40 AND COULD AFFECT THE KMLC AND KFSM
TERMINALS. WINDS WILL BE FROM THE EAST OR NORTHEAST AND WILL
INCREASE TOMORROW NORTH OF THE BOUNDARY BTWN 10 AND 15 KTS. SOUTH
OF THE BOUNDARY...EXPCT SW WINDS UP TO 15 KTS.
&&
.PREV DISCUSSION... /ISSUED 851 PM CDT TUE AUG 9 2011/
..UPDATE...
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS KANSAS
THIS EVENING...PUSHING EAST AND SOUTHEAST. EVENING UPDATE WILL BE
TO ADD SLIGHT POPS ALONG THE KANSAS BORDER BEFORE 06 UTC AND
ACROSS NORTHWEST ARKANSAS AFTER 06 UTC. THE REST OF THE GRIDS
OVERNIGHT LOOK TO BE GOOD SHAPE. ALSO...WILL ALLOW THE HEAT
HEADLINES ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA AND FAR
NORTHWEST ARKANSAS TO EXPIRE AT 9 PM THIS EVENING.
THIS DEVELOPING MCS OVER KANSAS LOOKS TO CONTINUE TO AFFECT
LOCATIONS ACROSS THE CWA TOMORROW...WITH THE GREATER CHANCES NORTH
OF INTERSTATE 40. OUTFLOW BOUNDARIES FROM THIS ACTIVITY ARE
EXPECTED TO VARY TEMPS QUITE A BIT FROM NORTH TO SOUTH. WILL LEAVE
GOING FORECAST AS IS. WILL ALSO LEAVE HEAT HEADLINES AS THEY ARE
FOR TOMORROW TOO.
EVENING UPDATE WILL BE OUT SHORTLY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 74 94 71 91 / 80 50 30 20
FSM 77 99 74 92 / 10 30 30 20
MLC 76 103 75 95 / 10 20 20 20
BVO 68 87 68 91 / 80 60 30 20
FYV 69 86 69 88 / 40 60 40 20
BYV 69 83 67 85 / 40 70 50 20
MKO 73 96 71 92 / 20 30 30 20
MIO 70 83 66 89 / 60 70 40 20
F10 74 98 72 93 / 20 30 30 20
HHW 78 105 80 104 / 10 10 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053-
OKZ073-OKZ074-OKZ075-OKZ076.
AR...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ020-ARZ029.
&&
AVIATION...30Hazardous weather outlook, Aug 9, 8:27 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
927 PM CDT TUE AUG 9 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101430-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
927 PM CDT TUE AUG 9 2011
...CHANCES FOR SHOWERS AND THUNDERSTORMS TONIGHT AND WEDNESDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 9 PM.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...WEST OF HIGHWAY 75 IN NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
A THUNDERSTORM COMPLEX HAS BEGUN TO DEVELOP TO OUR NORTHWEST THIS
EVENING ACROSS KANSAS. THIS ACTIVITY IS EXPECTED TO MOVE ACROSS
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE WITH LOCALLY HEAVY RAINFALL...LARGE
HAIL AND STRONG WINDS BEING THE MAIN THREATS.
A LIMITED FIRE DANGER REMAINS OVER PORTIONS OF NORTHEAST OKLAHOMA
THIS EVENING...MAINLY WEST OF HIGHWAY 75 AS LOW RELATIVE HUMIDITY
VALUES CONTINUE. THIS FIRE DANGER SHOULD DECREASE OVERNIGHT AS
RELATIVE HUMIDITY VALUES RECOVER AND CHANCES FOR SHOWERS AND
THUNDERSTORMS DEVELOP.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
DANGEROUS HEAT POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE ONGOING THUNDERSTORM COMPLEX WEDNESDAY MORNING WILL CONTINUE
TO RESULT IN A SEVERE WEATHER THREAT ACROSS MOST OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. A FEW SEVERE STORMS WITH DAMAGING
WIND POTENTIAL MAY ALSO DEVELOP WEDNESDAY AFTERNOON IN SOUTHEAST
OKLAHOMA AS THE OUTFLOW BOUNDARY FROM THE MORNING STORMS IS LIKELY
TO SETTLE SOUTH INTO A VERY HOT AIRMASS. SOUTH OF THE OUTFLOW
BOUNDARY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...VERY
HOT TEMPERATURES AND LOW RELATIVE HUMIDITIES WILL RESULT IN AN
ELEVATED FIRE DANGER. EXCESSIVE HEAT WARNINGS HAVE BEEN EXTENDED
ACROSS SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS THROUGH
WEDNESDAY.
PERIODIC THUNDERSTORM COMPLEXES WILL CONTINUE TO BE POSSIBLE
THURSDAY THROUGH SATURDAY ACROSS THE REGION. THE HIGHER CHANCES
ARE EXPECTED TO STAY NORTH OF INTERSTATE 40...WHICH WILL RESULT
IN AFTERNOON HEAT INDICES STILL CLIMBING ABOVE 105 IN THAT AREA.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Aug 10, 12:13 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 AM CDT WED AUG 10 2011
OKZ064-100700-
CREEK OK-
113 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK
AT 113 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHAMROCK...DRUMRIGHT...OILTON...
SILVER CITY AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING MARBLE TO PENNY SIZE HAIL
AND WIND GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A
WARNING.
LAT...LON 3616 9663 3616 9631 3585 9631 3581 9663
TIME...MOT...LOC 0613Z 261DEG 16KT 3596 9668Special weather statement, Aug 10, 12:26 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 AM CDT WED AUG 10 2011
OKZ054-100700-
OSAGE OK-
126 AM CDT WED AUG 10 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OSAGE
AT 126 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BIGHEART...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKESA...BIGHEART...HULAH...OSAGE
HILLS STATE PARK AND WAH SHA SHE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3687 9600 3686 9599 3671 9600 3670 9601
3672 9641 3692 9642 3698 9600
TIME...MOT...LOC 0626Z 266DEG 24KT 3683 9630Event by event
18 thunderstorm wind, 3 tornado, 2 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Pawnee
- When
- August 10, 12:40 AM CST
- Where
- Pawnee County, 3 mi ENE of Pawnee
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.347, -96.750
The Oklahoma Mesonet station near Pawnee measured 67 mph thunderstorm wind gusts.
Thunderstorm Wind, Osage
- When
- August 10, 12:52 AM CST
- Where
- Osage County, Hominy
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.420, -96.400
Strong thunderstorm wind blew down trees.
Thunderstorm Wind, Okfuskee
- When
- August 10, 1:09 AM CST
- Where
- Okfuskee County, Okemah
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.430, -96.300
Strong thunderstorm wind blew down numerous large tree limbs.
Thunderstorm Wind, Osage
- When
- August 10, 1:09 AM CST
- Where
- Osage County, 1 mi W of Skiatook
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 36.370, -96.018
An off-duty NWS employee reported that strong thunderstorm wind partially tore off a roof of a school building.
Thunderstorm Wind, Pawnee
- When
- August 10, 1:13 AM CST
- Where
- Pawnee County, Cleveland
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.320, -96.470
Strong thunderstorm wind blew down trees.
Thunderstorm Wind, Creek
- When
- August 10, 1:15 AM CST
- Where
- Creek County, Slick
- Measured
- 65 kt (75 mph) estimated gust
- Injuries
- 6 direct, 0 indirect
- Property damage
- $75,000
- Reported by
- Newspaper
- Coordinates
- 35.780, -96.270
Strong thunderstorm wind destroyed a mobile home, injuring six people.
Thunderstorm Wind, Tulsa
- When
- August 10, 1:20 AM CST
- Where
- Tulsa County, 2.31 mi SW of Garnett
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 36.149, -95.862
Strong thunderstorm wind blew down large tree limbs near the National Weather Service Office.
Thunderstorm Wind, Creek
- When
- August 10, 1:39 AM CST
- Where
- Creek County, 0.69 mi W of Sapulpa
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Broadcast Media
- Coordinates
- 36.000, -96.112
A mobile home was damaged by strong thunderstorm wind near Highway 97.
Thunderstorm Wind, Rogers
- When
- August 10, 1:50 AM CST
- Where
- Rogers County, 1.33 mi SSW of Catoosa
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 36.164, -95.763
The Hard Rock Casino sustained wind damage to the facade of the building.
Thunderstorm Wind, Wagoner
- When
- August 10, 2:08 AM CST
- Where
- Wagoner County, 3.23 mi E of Oneta
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 36.023, -95.662
An off-duty NWS employee estimated wind gusts to near 70 mph. Power lines and poles were blown down in the area.
Thunderstorm Wind, Wagoner
- When
- August 10, 2:10 AM CST
- Where
- Wagoner County, 9.33 mi NW of Neodesha
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 36.160, -95.527
Large tree limbs and power lines were blown down across the 4200 Road just south of Highway 412.
Thunderstorm Wind, Rogers
- When
- August 10, 2:10 AM CST
- Where
- Rogers County, 1 mi SW of Inola
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 36.140, -95.513
Several outbuildings and garages were damaged by strong thunderstorm winds. The roofs were ripped off some of the buildings.
Thunderstorm Wind, Wagoner
- When
- August 10, 2:10 AM CST
- Where
- Wagoner County, 5 mi ENE of Oneta
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Public
- Coordinates
- 36.048, -95.637
Strong thunderstorm wind removed the shingles from the north side of the roof of a home near 81st Street South and 305th East Avenue.
Thunderstorm Wind, Muskogee
- When
- August 10, 2:14 AM CST
- Where
- Muskogee County, Muskogee
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 35.750, -95.370
Strong thunderstorm wind blew off the roof of a barn.
Heavy Rain, Tulsa
- When
- August 10, 2:30 AM CST
- Where
- Tulsa County, 2.31 mi SW of Garnett
- Reported by
- NWS Employee
- Coordinates
- 36.149, -95.862
The NWS Office in Tulsa measured 2.80 inches of rainfall in one hour. Minor street flooding occurred in that area of town.
Tornado, Mayes
- When
- August 10, 2:32 AM CST to 2:34 AM CST
- Where
- Mayes County, 4.56 mi SSE of Locust Grove to 4.29 mi SE of Locust Grove
- Rating
- EF1
- Path length
- 1.5 mi
- Path width
- 300 yd
- Continued into
- Cherokee, Ok (TSA)
- Reported by
- NWS Storm Survey
- Coordinates
- 36.139, -95.138
This is the first of three segments of this tornado. The tornado developed on the leading edge of a short convective line of thunderstorms that wasn't undercut by cold outflow. It moved northeast uprooting and snapping a number of large trees within this segment in Mayes County and then moved into the extreme northwestern corner of Cherokee County. Based on the tree damage, maximum estimated wind in this segment of the tornado was about 105 mph.
Tornado, Cherokee
- When
- August 10, 2:34 AM CST to 2:35 AM CST
- Where
- Cherokee County, 5.22 mi NNW of Peggs to 5.66 mi N of Peggs
- Rating
- EF1
- Path length
- 0.8 mi
- Path width
- 400 yd
- Continued into
- Mayes, Ok (TSA)
- Reported by
- NWS Storm Survey
- Coordinates
- 36.154, -95.118
This is the second of three segments of this tornado. The tornado tracked northeast across the extreme northwestern corner of Cherokee County, uprooting and snapping numerous trees. Based on the tree damage, maximum estimated wind in this segment of the tornado was about 105 mph. The tornado continued northeastward into Mayes County.
Tornado, Mayes
- When
- August 10, 2:35 AM CST to 2:39 AM CST
- Where
- Mayes County, 4.35 mi SE of Locust Grove to 3.27 mi SW of Rose
- Rating
- EF2
- Path length
- 2.7 mi
- Path width
- 400 yd
- Deaths
- 1 direct, 0 indirect
- Injuries
- 2 direct, 0 indirect
- Reported by
- NWS Storm Survey
- Coordinates
- 36.162, -95.108
This is the third of three segments of this tornado. As the tornado crossed back into Mayes County, it destroyed a double wide mobile home and damaged a single wide mobile home just north of the E590 Road. A woman was killed in the double wide mobile home and two people were injured in the other mobile home. Trees were uprooted and snapped and debris from the double wide mobile home was transported several hundred yards downstream. The tornado damaged another mobile home south of the E580 Road where it destroyed a greenhouse. Numerous trees were uprooted and snapped along the path until the tornado dissipated just south of the E570 Road. Based on this damage, maximum estimated wind in this segment of the tornado was about 125 mph.
August is one of the least active months for tornadoes in this part of the country so the intensity of this tornado was even more unusual. In fact, this is only the 4th strong tornado (EF-2 or EF-3) that has been confirmed in eastern Oklahoma since 1950.
Thunderstorm Wind, Mayes
- When
- August 10, 2:40 AM CST
- Where
- Mayes County, 0.72 mi NE of Chouteau
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 36.188, -95.341
Strong thunderstorm wind gusted to near 70 mph.
Heavy Rain, Tulsa
- When
- August 10, 2:45 AM CST
- Where
- Tulsa County, 2 mi W of Broken Arrow
- Reported by
- NWS Employee
- Coordinates
- 36.050, -95.816
An off-duty NWS employee measured 3.17 inches of rainfall during a 45 minute period. Street flooding occurred in that area of town.
Thunderstorm Wind, Cherokee
- When
- August 10, 3:36 AM CST
- Where
- Cherokee County, Tahlequah
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 35.920, -94.970
Strong thunderstorm wind blew down several trees.
Thunderstorm Wind, Le Flore
- When
- August 10, 4:00 AM CST
- Where
- Le Flore County, 0.75 mi NW of Cowlington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 35.306, -94.791
Strong thunderstorm wind blew down large tree limbs.
Thunderstorm Wind, Le Flore
- When
- August 10, 4:05 AM CST
- Where
- Le Flore County, 1 mi NE of Spiro
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 35.240, -94.618
Strong thunderstorm wind blew down numerous large tree limbs.
| Event | Date | Age | Sex | Where | Kind |
|---|
| Tornado, Mayes | 2011-08-10 | 82 | Female | Mobile/Trailer Home | Direct |
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in Texas, August 10, 20111 death · 1 event
- Hail and Damaging Winds in Oklahoma, August 10, 2011$80,000 · 1.75 in hail · 10 events
- Lightning Strike in Missouri, August 10, 2011$50,000 · 1 event
- Flash Flood and Hail in Vermont, August 10, 2011$30,000 · 1.25 in hail · 8 events
- Hail and Damaging Winds in New York, August 10, 2011$16,000 · 1.25 in hail · 20 events
- Hail and Damaging Winds in Colorado, August 10, 20113 in hail · 19 events
- Damaging Winds in Alabama, August 10, 2011$17,000 · 50 kt wind · 6 events
- Hail and Damaging Wind in Nebraska, August 10, 20111.75 in hail · 11 events
- Flash Flood and Damaging Winds in Arkansas, August 10, 2011$11,000 · 56 kt wind · 6 events
- Hail and Damaging Winds in Kansas, August 10, 20111 in hail · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 10, 20113 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 10 to 11, 20113 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 334992, 334995, 334998, 334999, 335000, 345684, 335002, 335004, 335006, 335009, 335021, 335023, 335025, 335026, 335028, 340623, 340630, 340632, 335032, 335033, 335034, 335035, 335036.